# SDR RRXA003060

- Difficulty date: July 19, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 83,273 hours, 26,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: DOUGLAS
- Condition: Cracked
- Location: Sta 260 L21r-23r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK ON FRAME BY ATTACH ANGLE IN CABIN AT STA 260 BETWEEN L21R & L23R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-20D, 51-1-21 AND 53-2-0.
